# SDR USAA20100716BB042

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Engine: Rroyce RB211535E4
- System (JASC): 2424 · AC Regulator
- Part: Circuit Board
- Part number: 157950
- Condition: Faulted
- Location: Lt Engine
- Part time: 4,179 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PHL  FLT 740  EN ROUTE SJU TO PHL.  DURING APPROACH, RECEIVED "L ENG LP PUMP" MESSAGE.  THE LEFT ENGINE UNSPOOLED AND THE LEFT ENGINE OIL PRESSURE WENT TO 16 PSI AND WITHIN 45 SECONDS CAME BACK TO ALL NORMAL INDICATIONS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE BVCU BITE TEST PRODUCED FAULT "07".  REPLACED THE LEFT ENGINE LOWER DEDICATED GENERATOR CONTROL UNIT.  ADDITIONALLY, BY REQUEST, REMOVED THE FOLLOWING UNITS AS A PRECAUTIONARY MEASURE:  LEFT ENGINE TPU, L/P FUEL PUMP, FFG, H/P FUEL PUMP, & BVCU.  LOW OUTPUT VOLTAGE COMING FROM I/O BOARD ASSEMBLY.  REPLACED I/O BOARD ASSEMBLY.
